BibTeX record: journals/mp/LeeW03

download as .bib file

@article{DBLP:journals/mp/LeeW03,
  author    = {Jon Lee and
               Joy Williams},
  title     = {A linear integer programming bound for maximum-entropy sampling.},
  journal   = {Math. Program.},
  year      = {2003},
  volume    = {94},
  number    = {2-3},
  pages     = {247--256},
  url       = {http://dx.doi.org/10.1007/s10107-002-0318-x},
  doi       = {10.1007/s10107-002-0318-x},
  timestamp = {Tue, 02 Sep 2014 23:41:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/LeeW03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}